Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Taking thyrofit for thyroid problems. Will there be any problems in the future like pregnancy, weight gain or genetic disease?

Sir, I am looking to mary a girl who has T3-118.3, T4-6.4, TSH-28.57 on 27/03/2012. She Has Taking Thyrofit from last three months. Can I marry this girl is there any problem in future like cancer , weight gain , Pregnancy, or any genetic desease or any grease desease. Pls. suggest. Can we live a life as normal couple... She has 23 yrs old and weight 67 KG height 5 ft 3 inch. Looking some fatty. in first look not more fatty. The portion of stumoch is fatty.
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Hematologist 's  Response
Apr 2015
Hi. dear
She has hypothyroidism. It is common to have weight gain in hypothyroidism. If she take regular thyroid supplements then you can have normal life with her.

No risk of cancer or serious disease.
Answered: Sun, 30 Apr 2017
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor